# SDR AALA201601319004

- Difficulty date: January 30, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 15,888 hours, 5,806 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  LOW PSI 4R ASSIST BOTTLE.  SERVICED DOOR ASSIST BOTTLE AT 4R IAW AMM 52-10-00.
